# SDR EIAA20111111250

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 105,031 hours, 23,391 cycles
- Engine: Pwa JT9D7J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Leaking
- Location: Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE OIL PRESSURE LIGHT - SLOW LOSS OF OIL.   FOUND EVIDENCE OF LEAKAGE AT THE ANGLE GEARBOX RIGHT SIDE FITTINGS, REPLACED WITH NEW SEAL PACKINGS PER MM 70-10-07 PERFORMED ENGINE WINDMILLING INSPECTION PER AMM 72-00-00.  NO DEFECTS NOTED.  SEAL REPLACED AT CHIP DETECTOR FITTING BASE REQUIRES ENGINE RUN & LEAK CHECK. INSTALLED BOLT THAT WAS MISSING ON THE FITTINGS PER AMM 70-50-00 LEAK CHECKED GOOD AMM 71-00-00.
